Facebook Pixel
Compeed Cold Sore 15 Patches

Compeed Cold Sore 15 Patches

Solpadeine Plus Tablets - 32 Tablets

Solpadeine Plus Tablets – 32 Tablets use a triple combination of painkillers that work in different ways, with caffeine to boost the effects of the paracetamol (and, hopefully, your energy levels). Paracetamol also helps to reduce temperature if you have a fever.
Regular Price £6.59 Special Price £6.26
Availability: Out of stock
Details

Solpadeine Plus Tablets – 32 Tablets use a triple combination of painkillers that work in different ways, with caffeine to boost the effects of the paracetamol (and, hopefully, your energy levels). Paracetamol also helps to reduce temperature if you have a fever.

These pain relief tablets work well for the short term treatment of acute moderate pain – when other painkillers haven’t worked, these ones should help.

If you accidentally take too much, see a doctor immediately - even if you feel fine.

More Information
More Information
directions

Solpadeine Plus Tablets contain paracetamol and codeine. Codeine must not be taken for more than three days, while paracetamol must not be taken with any other paracetamol product. 

Please read instructions on packaging and in enclosed leaflet before taking these tablets.

For oral use.
Adults and children of 12 years old and over should take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours, and do not take more than 8 tablets in any 24 hours.
Do not give to children under 12 years of age.

This medicine can make you feel sleepy. Please do not drive while taking this medicine if this is the case, or until you know how it makes you feel.

Do not take if you are breastfeeding.

Consult your doctor before taking this medicine if you are under the care of your doctor, if you are receiving prescribed medicine, or if you are pregnant.

CONTAINS PARACETAMOL: Do not take alongside any other paracetamol product. In the event of an overdose, seek immediate medical attention - <strong>even if you feel well</strong>.

CONTAINS CODEINE: Can cause addiction if used for more than 3 days continuously. If you take this medicine for headaches for more than 3 days in a row, it can make them worse.

If you need to take this medicine for more than 3 days, or if your symptoms persist or worsen, see your doctor.

ingredients Each tablet contains the following active ingredients: 500mg paracetamol, 8mg codeine phosphate hemihydrate, 30mg caffeine.
Also contains carmousine (E122).

For full ingredients, see enclosed leaflet.

CONTAINS PARACETAMOL: Do not take alongside any other paracetamol product. In the event of an overdose, seek immediate medical attention - even if you feel well.

CONTAINS CODEINE: Can cause addiction if used for more than 3 days continuously. If you take this medicine for headaches for more than 3 days in a row, it can make them worse.

Keep out of reach and sight of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Solpadeine Plus Tablets - 32 Tablets
Your Rating